Heart & Cardiology/PVC's
I am a relatively healthy 42 year old female and have a moderately stressful life. I was diagnosed last August with Bigeminal PVC's. I am concerned about this but my cardiologist does not seem concerned. He prescribed Pindilol 5 mg twice a day. Other than this I take alprazolam .25 mg as needed and ambien 5 mg as needed. I do have some anxiety, moderate. I want to know why, all of the sudden I started having these but no one seems interested in finding that answer. The PVC's are worse during my cycle, not controlled by the Pindilol. Then they go away and return randomly, stay for days or weeks, then gone again for days or weeks. Why? I have had stomach issues since 2007, was told I had Gastroparesis. I have lots of gas, bloating, belching and upper abdominal pain. Would this cause PVC's? I would like to treat the problem and not a symptom, which is what I believe this to be. They have checked thyroid, CBC and electrolytes, all normal. I have felt weak and have NO energy for the last year. I would just like to feel well again. I have young children and I cannot keep up like this, I feel 80. I work for a leading medical university and cannot find a doctor who cares to really dig and and find a cause. Any suggestions based on this limited information on where I can look for a cause?
Premature beats are normal heart activity, easy to understand as normal from knowledge of the heart's electrical system and occurring in about half of us. They don't mean you have heart disease or will in the future develop heart disease or any cardiac catastrophe. Why only half of us have them is unknown. Bloating of stomach might push the diaphragm u to touch the heart and stimulate PVCs. Several women have written that their PVCs are more frequent around the time of menstruation.
Your lack of energy is a puzzle. Maybe the gastroparesis? PVCs would not make you weak. Would gradual increase in exercise help? Ask for an echocardiogram to be sure your heart's structure and function are normal?
Please write back if this note doesn’t answer all your questions.